学科报告

Local well-posedness of solutions to 2D magnetic Prandtl model in the Prandtl-Hartmann regine

发布人:发布时间: 2023-05-23

字体大小: 【小】 【中】 【大】

题目Local well-posedness of solutions to 2D magnetic Prandtl model in the Prandtl-Hartmann regine

报告人:秦玉明 教授 (东华大学)

时间:2023年5月27日 9:00

地点:西大楼108教室

摘要:In this talk, we prove local existence and uniqueness for the 2D Prandtl-Hartmann regine in weighted Sobolev spaces. Our proof is based on using uniform estimates of the regularized parabolic equation and maximal principle under the Oleinik’s monotonicity assumption. Compared with Nash-Moser iteration in [R. Alexander, Y. Wang, C. Xu and T. Yang, Well posedness of the Prandtl eqauation in Sobolev spaces, J. Amer. Math. Soc., 28(3)(2015),745-784.], the high regularity of the initial and boundary data is not required. 

邀请人:钟承奎  老师